MathSciNet Relay Station
MathSciNet bibliographic data
MR1069692 (92e:06023) 06C15 (20M07 46L10)
Mayet, R. Orthosymmetric ortholattices. Proc. Amer. Math. Soc. 114 (1992), no. 2, 295–306.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement